# SDR ASAA2016061717067

- Difficulty date: June 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,088 hours, 347 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AFTER START CHECK, BLUE APU MAINTENANCE LIGHT ILLUMINATED.  APU OPERATION WAS NORMAL.  ACFT GROUNDED.  WHEN ENTERING FLIGHT DECK FOUND MAINTENANCE LIGHT OFF AND APU OFF.  ACCOMPLISHED BITE CHECK WITH NO FAULTS.  APU OIL LEVEL IS FULL.  PERFORMED APU START WITH ALL PARAMETERS NORMAL.
